ESTIMATION OF THE ERRORS OF THE LEAST-SQUARES POLYNOMIAL COEFFICIENTS

被引:4
作者
GUEST, PG
机构
来源
AUSTRALIAN JOURNAL OF SCIENTIFIC RESEARCH SERIES A-PHYSICAL SCIENCES | 1950年 / 3卷 / 03期
关键词
D O I
10.1071/CH9500364
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:364 / 375
页数:12
相关论文
共 4 条
[1]   LEAST-SQUARES FITTING OF DATA BY MEANS OF POLYNOMIALS [J].
BIRGE, RT ;
WEINBERG, JW .
REVIEWS OF MODERN PHYSICS, 1947, 19 (04) :298-360
[2]  
FISHER RA, 1948, STATISTICAL TABLES B
[3]   ESTIMATION OF THE ERROR AT A POINT ON A LEAST-SQUARES CURVE [J].
GUEST, PG .
AUSTRALIAN JOURNAL OF SCIENTIFIC RESEARCH SERIES A-PHYSICAL SCIENCES, 1950, 3 (02) :173-182
[4]  
KERAWALA SM, 1941, INDIAN J PHYS, V15, P241